# SDR AALA202410083556

- Difficulty date: October 7, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 28,683 hours, 4,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: Inoperative
- Location: Wells Unit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER CABIN SEAT EMERGENCY LIGHTS INOP ROW 14-18 BOTH SIDES. REMOVED AND REPLACED WELS BATTERY #26 PER AMM 33-51-07.
